Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itchy lump on the top of foot, taking Coumadin. Waiting for MRI results. Cause of itching?

Yes there is a lump on the top of my left foot, I am on Coumadin & this lump appeared after waiting to be seen in a local ER for over two hours, however the doctor did not order an ultra sound until after I was in the hospital for three days, so it came back as a mass. First he said Neuroma , but my regular doctor said the hospital records indicate lipoma ganglion cysts , so I had the MRI done, waiting for the results, but why is it itching?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to hcm,
please wait for the result of MRI and then consult your attending physician.THE remote advice will be of not so good. without taking actual history of the patient.
dr.mohsin madni
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor